# SDR ORJA95116

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER EDGE OF L-1 DOOR THRESHOLD AT MOON MAT EDGE.  CORROSION REMOVED REF DOUGLAS SRM 51-22-1.  NEW FILLER STRIP MADE AND INSTALLED.  REF DOUGLAS SRM 51-10-2 AND 51-10-3.  (M)
